# SDR DALA2016103007933

- Difficulty date: January 28, 2014
- Submitted: October 30, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,250 hours, 18,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR PANEL 140AF HAS CORROSION ON UPPER AND LOWER SURFACE ALONG THE EDGES.  MAINTENANCE FABRICATED A NEW FLOOR PANEL 140AF IAW SRM 51-40-05 AND DWG 453A2610-23.
